RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2011, Volume 18, Number 1, Pages 15–19 (Mi da634)  

Some properties of well-based sequences

A. A. Valyuzhenich

Novosibirsk State University, Novosibirsk, Russia

Abstract: S. V. Kitaev stated a problem of finding the number of well-based sequences and of existence of a bijection between these objects and sets associated with the sequence A103580. Well-based sequences define the class of graphs for which independent sets are enlisted by S. V. Kitaev. In our paper, the desirable bijection is obtained and it is proved that the number of well-based sequences increases as $\Theta(2^{n/2})$. Bibliogr. 5.

Keywords: well-based sequence, sum-free set.

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2011, 5:4, 612–614

Bibliographic databases:

Document Type: Article
UDC: 519.2
Received: 01.04.2010
Revised: 08.09.2010

Citation: A. A. Valyuzhenich, “Some properties of well-based sequences”, Diskretn. Anal. Issled. Oper., 18:1 (2011), 15–19; J. Appl. Industr. Math., 5:4 (2011), 612–614

Citation in format AMSBIB
\Bibitem{Val11}
\by A.~A.~Valyuzhenich
\paper Some properties of well-based sequences
\jour Diskretn. Anal. Issled. Oper.
\yr 2011
\vol 18
\issue 1
\pages 15--19
\mathnet{http://mi.mathnet.ru/da634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2847825}
\zmath{https://zbmath.org/?q=an:1249.11038}
\transl
\jour J. Appl. Industr. Math.
\yr 2011
\vol 5
\issue 4
\pages 612--614
\crossref{https://doi.org/10.1134/S1990478911040168}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-82655180509}


Linking options:
  • http://mi.mathnet.ru/eng/da634
  • http://mi.mathnet.ru/eng/da/v18/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:121
    Full text:47
    References:16
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018